MAUDE Adverse Event Report: LIMACORPORATE S.P.A SMR SHOULDER; HUMERAL HEADS (COCRMO) DIA.44MM

LIMACORPORATE S.P.A SMR SHOULDER; HUMERAL HEADS (COCRMO) DIA.44MM
Model Number 1322.09.440
Medical Device Problem Codes Unstable (1667); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Medical device site infection (4845)
Date of Event 01/05/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Explanted components were discarded therefore not available for identification and investigation.Lot number is unknown thus no review of manufacturing records can be performed for involved parts.From follow-up communication with sales representative it was confirmed that lot numbers cannot be retrieved and no information regarding cultures results were made available by hospital.The manufacturer will provide a final report as soon as the investigation is completed.
 
Event or Problem Description
Revision surgery performed on (b)(6) 2026.Patient presented with possible infection and instability.Previous surgery was performed on (b)(6) 2022, however no complete information regarding original implant was provided.During revision the surgeon removed the pre-existing liner for metal back glenoid std (part number: 1377.50.010), smr finned humeral body (part number: 1350.15.110), smr eccentrical adaptor taper std (part number: 1330.15.274) and smr humeral head dia44mm (part number: 1322.09.440), and converted the prosthesis to a reverse configuration using a connector (pn: 1375.15.310), glenosphere dia 36mm (pn: 1374.09.111), humeral reverse body 140° (pn: 1352.15.015) and reverse liner +3mm dia36mm (pn: 1360.54.815).Surgery was completed as intended.Patient is male, date of birth on (b)(6) 1962.The event occurred in the united states.

Brand Name
SMR SHOULDER
Common Device Name
HUMERAL HEADS (COCRMO) DIA.44MM
Manufacturer (Section D)
LIMACORPORATE S.P.A
via nazionale 52
villanova di san daniele, udine 33038
IT  33038
Manufacturer Contact
via nazionale 52
villanova di san daniele, udine 33038
MDR Report Key24442716
Report Number3008021110-2026-00121
Device Sequence Number21423627
Product Code KWT
UDI-Device Identifier08033390274074
UDI-Public8033390274074
Combination Product (Y/N)N
PMA/510(K) Number
K100858
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number1322.09.440
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/25/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR
Patient SexMale